# SDR AALA20000670

- Difficulty date: April 20, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Component: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY AISLE LIGHTING THROUGHOUT AIRCRAFT INOPERATIVE.  REPAIRED WIRE AT ROW 9.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
